Fragility of nonconvergence in preferential attachment graphs with three types

Andrews, B. and Jordan, J. orcid.org/0000-0003-4686-5440 (2021) Fragility of nonconvergence in preferential attachment graphs with three types. Involve, 14 (3). pp. 531-540. ISSN 1944-4176

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2021 Mathematical Sciences Publishers. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: preferential attachment; competing types; rock-paper-scissors
Dates:
  • Accepted: 26 February 2021
  • Published (online): 17 July 2021
  • Published: 17 July 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 30 Jul 2021 06:44
Last Modified: 10 Aug 2021 07:05
Status: Published
Publisher: Mathematical Sciences Publishers
Refereed: Yes
Identification Number: https://doi.org/10.2140/involve.2021.14.531
Related URLs:

Share / Export

Statistics